Algorithms 70-71. Determination of a quadratic spline function with given values of the integrals in subintervals
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 681-689
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_681_689,
author = {E. Neuman},
title = {Algorithms 70-71. {Determination} of a quadratic spline function with given values of the integrals in subintervals},
journal = {Applicationes Mathematicae},
pages = {681--689},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-681-689},
zbl = {0447.41003},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-681-689/}
}
TY - JOUR AU - E. Neuman TI - Algorithms 70-71. Determination of a quadratic spline function with given values of the integrals in subintervals JO - Applicationes Mathematicae PY - 1977 SP - 681 EP - 689 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-681-689/ DO - 10.4064/am-16-4-681-689 LA - en ID - 10_4064_am_16_4_681_689 ER -
%0 Journal Article %A E. Neuman %T Algorithms 70-71. Determination of a quadratic spline function with given values of the integrals in subintervals %J Applicationes Mathematicae %D 1977 %P 681-689 %V 16 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-681-689/ %R 10.4064/am-16-4-681-689 %G en %F 10_4064_am_16_4_681_689
E. Neuman. Algorithms 70-71. Determination of a quadratic spline function with given values of the integrals in subintervals. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 681-689. doi: 10.4064/am-16-4-681-689
Cité par Sources :